JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 4, Article 117
Sharp Grüss-type Inequalities for Functions whose Derivatives are of Bounded Variation

    Authors: Sever S. Dragomir,  
    Keywords: Riemann-Stieltjes integral, Functions of bounded variation, Lipschitzian functions, Integral inequalities, Čebyšev, Grüss, Ostrowski and Lupaş type inequalities.  
    Date Received: 05/06/07  
    Date Accepted: 31/10/07  
    Subject Codes:

26D15, 26D10, 41A55.

    Editors: Gradimir V. Milovanovic,  

Sharp Grüss-type inequalities for functions whose derivatives are of bounded variation (Lipschitzian or monotonic) are given. Applications in relation with the well-known Čebyšev, Grüss, Ostrowski and Lupaş inequalities are provided as well.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login